Posted 6/12/2007 9:52 AM (GMT -6)
Hippi, do have psychic abilities, or were you evesdropping on my thoughts this morning? It's absolutely erie how our thoughts and symptoms parallel one another. Before I got out of bed this morning I was thinking about meds and symptoms. In order to get off so many meds, I stopped taking three pills every morning, one of which is cymbalta for depression. I immediately had a boost of energy which was rudely taken away from me when my cellcept was cut in half. Now I find myself getting teary-eyed again. What to do, Hippi? What to do?
You are smart to put off your prednisone taper till you feel better. If the adverse symptoms you're getting from the amitriptyline don't decrease by the end of the week, what's your game plan? Can the dosage be cut? I don't know anything about it, but I wonder if the increased tiredness you're feeling is similar to that I get when taking cymbalta. I'm going to call my pcp's nurse this morning and talk to her about the possibility of taking 30mg rather than the 60 I've been on. In my case, since I'm not running kids around, I think the better option for me is to be tired rather than depressed. But the tiredness makes me depressed. What a nutcase I am!
I've gotten my triglicerides down so I dropped the Tricor, and I've stopped taking Meridia for weight loss because it doesn't appear to help at all plus it's not covered by my insurance & costs a hundred bucks a month. I also stopped my tri-est simply because I ran out and I have to go to a specialty pharmacy to get it, but started having hot flashes again, and besides, I was pretty foolish to stop the estrogen and the cymbalta both at once since they both help my mood. So I'm back on the tri-est. And of course tramadol causes fatigue but without it my pain gets out of hand.
So to finally get to the point, I'm going to talk to the nurse, adjust the cymbalta, wait three weeks to get the results of lab work on kidneys to determine what we're going to to about CellCept, make an appointment with a masseuse, and get in to see my therapist. Am I sick or am I crazy, Hippi? I'm laughing here because I know you'll identify with that one.
I hate what the sun has been doing to you. Do your son's ballgames go on all summer? I don't see how you can possibly taper to 5mg when you're having to be in the sun all summer. I tried to order a couple of things from the site that Nan told us about but the site wasn't working right so I'm going to call in my order. I'm getting a man's white shirt to wear with jeans, and I just hope it breathes a little like cotton, otherwise it's just going to make me sweat more.
Well, I'm off to call the nurse. Have a good day Hippi.
Lupus, Rheumatoid Arthritis, Sjogren's, osteoarthritis, fibro, ibs, renauds, restless leg, hiatal hernia, double vision.
cellcept 1,000mg, neurontin 1,200 mg, prednisone 5mg, plaquenil 400mg, synthroid .15mg, triamterene 37.5mg, tramadol prn, lunesta 6 mg, actonel, tri-est (compounded estrogen) 7.5 mg 2xmultivitamin, calcium w vit D, fish oil, aspirin